# SDR VNAA202301131111

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 15,853 hours, 14,277 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: MAY155648
- Condition: Faulted
- Location: Anti-Skid Sys
- Part time: 14,555 hours, 13,120 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/SKID OUTBD CAUTION MSG AND OB GND SPLR FAULT STATUS MSG AFTER TAKE OFF. REMOVED AND REPLACED RH OB WHEEL TRANSDUCER IAW AMM 32-44-01-00/400-801-A01. OPS TEST GOOD AT THIS TIME.
